Allergy and asthma proceedings · 2020
Hypersensitivity reactions to proton-pump inhibitors: Clinical presentation, diagnosis, and management.
СтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Kepil Özdemir Seçil, Bavbek Sevim
Аннотация
Background: Proton-pump inhibitors (PPI) are one of the most commonly prescribed drugs, and they are generally well tolerated. However, several immediate and delayed hypersensitivity reactions due to PPIs have been reported. Objective: To review the clinical characteristics and management of immune-mediated immediate and delayed hypersensitivity reactions to PPIs. Methods: We performed a search of a medical literature data base from January 1980 to October 2019 by using keywords that included "proton-pump inhibitors" and "hypersensitivity." Results: Anaphylaxis is the most-common clinical presentation in patients with immediate hypersensitivity reactions to PPIs, followed by urticaria and/or angioedema. Occupational contact dermatitis, maculopapular eruption, fixed drug eruption, symmetrical drug-related intertriginous and flexural exanthema, and severe cutaneous adverse reactions, such as Stevens-Johnson syndrome, toxic epidermal necrolysis, drug rash with eosinophilia and systemic symptoms, and acute generalized exanthematous pustulosis have also been reported with PPIs. Conclusion: The current knowledge and severity of the reported reactions indicated the importance of consideration of a causal relationship between hypersensitivity reactions and PPIs, and awareness of the existence of cross-reactivity among PPIs.